# SDR 2011FA0000054

- Difficulty date: January 28, 2011
- Submitted: January 28, 2011
- Operation: General aviation
- Aircraft: N705CM
- Make and model: Amtr RV7
- Aircraft time: 99 hours
- Engine: Cont IO360*
- Engine time: 99 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Condition: Failed
- Location: Magneto
- Part time: 99 hours
- Component: Magneto
- Component part number: 4755
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MAG SHAFT COMPLETELY SEPARATED FROM THE MAG AS THE SHAFT EXITED THE MAG.  CAUSING INOPERATIVE SYS, LOSS OF 1/2 ENGINE IGNITION AND ASSOCIATED WARNING LIGHTS IN THE COCKPIT.
